On the breakdown of a continuous multi-dimensional gasdynamic flow

L. Lustman, N. Geffen

Research output: Contribution to journalArticlepeer-review

Abstract

Starting with the theory of weak discontinuities, an expression for the point at which the solution itself becomes discontinuous is derived. The formula is readily applicable to multidimensional hyperbolic systems, with arbitrary initial data. Detailed application to gasdynamics is given, with explicit results for an atmosphere with exponentially decaying density.

Original languageEnglish
Pages (from-to)23-32
Number of pages10
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume28
Issue number1
DOIs
StatePublished - Jan 1977

Fingerprint

Dive into the research topics of 'On the breakdown of a continuous multi-dimensional gasdynamic flow'. Together they form a unique fingerprint.

Cite this